PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 63 | 1 | 13-33
Tytuł artykułu

Laplace ultradistributions on a half line and a strong quasi-analyticity principle

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Several representations of the space of Laplace ultradistributions supported by a half line are given. A strong version of the quasi-analyticity principle of Phragmén-Lindelöf type is derived.
Rocznik
Tom
63
Numer
1
Strony
13-33
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-05-07
poprawiono
1995-05-31
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, P.O. Box 137, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] E. Hille, Analytic Function Theory, Vol. 2, Chelsea, New York, 1962.
  • [2] H. Komatsu, Ultradistributions, I. Structure theorems and a characterization, J. Fac. Sci. Univ. Tokyo 20 (1973), 25-105.
  • [3] H. Komatsu, Ultradistributions, II. The kernel theorem and ultradistributions with support in a submanifold, J. Fac. Sci. Univ. Tokyo 24 (1977), 607-628.
  • [4] M. Langenbruch, Bases in spaces of ultradifferentiable functions with compact support, Math. Ann. 281 (1988), 31-42.
  • [5] G. Łysik, Generalized analytic functions and a strong quasi-analyticity principle, Dissertationes Math. 340 (1995), 195-200.
  • [6] S. Mandelbrojt, Séries adhérentes, régularisation de suites, applications, Gauthier-Villars, Paris, 1952.
  • [7] R. Meise and A. Taylor, Linear extension operators for ultradifferentiable functions of Beurling type on compact sets, Amer. J. Math. 111 (1989), 309-337.
  • [8] M. Morimoto, Analytic functionals with non-compact carrier, Tokyo J. Math. 1 (1978), 77-103.
  • [9] S. Pilipović, Tempered ultradistributions, Boll. Un. Mat. Ital. B (7) 2 (1988), 235-251.
  • [10] C. Roumieu, Ultra-distributions définies sur $ℝ^n$ et sur certaines classes de variétés différentiables, J. Anal. Math. 10 (1962-63), 153-192.
  • [11] Z. Szmydt and B. Ziemian, The Mellin Transformation and Fuchsian Type Partial Differential Equations, Kluwer, Dordrecht, 1992.
  • [12] A. H. Zemanian, Generalized Integral Transformations, Interscience, 1969.
  • [13] B. Ziemian, Generalized analytic functions, Dissertationes Math., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv63z1p13bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.